# SDR DL76L070374

- Difficulty date: April 17, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 66,509 hours, 10,142 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER WEB WHERE WIRE HARNESS RUNS THROUGH, CRACKED 2 PLACES.  INSTALLED NEW STIFFENER AND INSTALLED DOUBLERS AND FILLERS PER B767 SRM 54-53-02.  ITEM WORKED DURING HMV IN GSO ON N/R CARD 20538.
